Mathematische Annalen

, Volume 286, Issue 1, pp 481–509

Mixed Hodge structures and automorphic forms for Siegel modular varieties of degree two

  • Takayuki Oda
  • Joachim Schwermer
Article

DOI: 10.1007/BF01453584

Cite this article as:
Oda, T. & Schwermer, J. Math. Ann. (1990) 286: 481. doi:10.1007/BF01453584

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Takayuki Oda
    • 1
  • Joachim Schwermer
    • 2
  1. 1.Department of Mathematics, Faculty of ScienceNiigata UniversityNiigataJapan
  2. 2.Mathematisch-Geographische FakultätKatholische University EichsättEichstättFederal Republic of Germany